- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Recently Accepted Articles ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 292643, 9 pages
Extremal Solutions and Relaxation Problems for Fractional Differential Inclusions
1Departamento de Análisis Matematico, Facultad de Matemáticas, Universidad de Santiago de Compostela, 15782 Santiago de Compostela, Spain
2Department of Mathematics, King Abdulaziz University, Jeddah 21589, Saudi Arabia
3Laboratory of Mathematics, Sidi-Bel-Abbès University, P.O. Box 89, 22000 Sidi-Bel-Abbès, Algeria
4Department of Mathematics, Periyar University, Salem 636 011, India
Received 10 May 2013; Accepted 31 July 2013
Academic Editor: Daniel C. Biles
Copyright © 2013 Juan J. Nieto et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- K. Diethelm and A. D. Freed, “On the solution of nonlinear fractional order differential equations used in the modeling of viscoplasticity,” in Scientifice Computing in Chemical Engineering II-Computational Fluid Dynamics, Reaction Engineering and Molecular Properties, F. Keil, W. Mackens, H. Voss, and J. Werther, Eds., pp. 217–224, Springer, Heidelberg, Germany, 1999.
- L. Gaul, P. Klein, and S. Kemple, “Damping description involving fractional operators,” Mechanical Systems and Signal Processing, vol. 5, no. 2, pp. 81–88, 1991.
- W. G. Glockle and T. F. Nonnenmacher, “A fractional calculus approach to self-similar protein dynamics,” Biophysical Journal, vol. 68, no. 1, pp. 46–53, 1995.
- F. Mainardi, “Fractional calculus: some basic problems in continuum and statistical mechanics,” in Fractals and Fractional Calculus in Continuum Mechanics, A. Carpinteri and F. Mainardi, Eds., pp. 291–348, Springer, Wien, Germany, 1997.
- A. B. Malinowska and D. F. M. Torres, “Towards a combined fractional mechanics and quantization,” Fractional Calculus and Applied Analysis, vol. 15, no. 3, pp. 407–417, 2012.
- R. Metzler, W. Schick, H. Kilian, and T. F. Nonnenmacher, “Relaxation in filled polymers: a fractional calculus approach,” The Journal of Chemical Physics, vol. 103, no. 16, pp. 7180–7186, 1995.
- S. P. Näsholm and S. Holm, “On a fractional Zener elastic wave equation,” Fractional Calculus and Applied Analysis, vol. 16, no. 1, pp. 26–50, 2013.
- L. Vázquez, J. J. Trujillo, and M. P. Velasco, “Fractional heat equation and the second law of thermodynamics,” Fractional Calculus and Applied Analysis, vol. 14, no. 3, pp. 334–342, 2011.
- B. J. West and D. West, “Fractional dynamics of allometry,” Fractional Calculus and Applied Analysis, vol. 15, no. 1, pp. 70–96, 2012.
- A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science B.V., Amsterdam, The Netherland, 2006.
- K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Differential Equations, John Wiley, New York, NY, USA, 1993.
- I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, Calif, USA, 1999.
- S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives, Theory and Applications, Gordon and Breach Science, Yverdon, Switzerland, 1993.
- A. A. Kilbas and J. J. Trujillo, “Differential equations of fractional order: methods, results and problems. II,” Applicable Analysis, vol. 81, no. 2, pp. 435–493, 2002.
- A. M. Nahušev, “The Sturm-Liouville problem for a second order ordinary differential equation with fractional derivatives in the lower terms,” Doklady Akademii Nauk SSSR, vol. 234, no. 2, pp. 308–311, 1977.
- I. Podlubny, I. Petráš, B. M. Vinagre, P. O'Leary, and L. Dorčák, “Analogue realizations of fractional-order controllers,” Nonlinear Dynamics, vol. 29, no. 1–4, pp. 281–296, 2002.
- C. Yu and G. Gao, “Existence of fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 310, no. 1, pp. 26–29, 2005.
- V. Lakshmikantham, “Theory of fractional functional differential equations,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 69, no. 10, pp. 3337–3343, 2008.
- Y. Chalco-Cano, J. J. Nieto, A. Ouahab, and H. Román-Flores, “Solution set for fractional differential equations with Riemann-Liouville derivative,” Fractional Calculus and Applied Analysis, vol. 16, no. 3, pp. 682–694, 2013.
- J. T. Machado, V. Kiryakova, and F. Mainardi, “Recent history of fractional calculus,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 3, pp. 1140–1153, 2011.
- S. Abbas and M. Benchohra, “Fractional order Riemann-Liouville integral inclusions with two independent variables and multiple delay,” Opuscula Mathematica, vol. 33, no. 2, pp. 209–222, 2013.
- S. Abbas, M. Benchohra, and J. J. Nieto, “Global uniqueness results for fractional order partial hyperbolic functional differential equations,” Advances in Difference Equations, vol. 2011, Article ID 379876, 25 pages, 2011.
- M. Benchohra, J. Henderson, S. K. Ntouyas, and A. Ouahab, “Existence results for fractional functional differential inclusions with infinite delay and applications to control theory,” Fractional Calculus & Applied Analysis, vol. 11, no. 1, pp. 35–56, 2008.
- J. Henderson and A. Ouahab, “Fractional functional differential inclusions with finite delay,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 70, no. 5, pp. 2091–2105, 2009.
- J. Henderson and A. Ouahab, “Impulsive differential inclusions with fractional order,” Computers & Mathematics with Applications, vol. 59, no. 3, pp. 1191–1226, 2010.
- F. Jiao and Y. Zhou, “Existence of solutions for a class of fractional boundary value problems via critical point theory,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1181–1199, 2011.
- A. Ouahab, “Some results for fractional boundary value problem of differential inclusions,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 69, no. 11, pp. 3877–3896, 2008.
- A. Ouahab, “Filippov's theorem for impulsive differential inclusions with fractional order,” Electronic Journal of Qualitative Theory of Differential Equations, no. 23, pp. 1–23, 2009.
- A. Ouahab, “Fractional semilinear differential inclusions,” Computers & Mathematics with Applications, vol. 64, no. 10, pp. 3235–3252, 2012.
- F. S. de Blasi and G. Pianigiani, “Non-convex valued differential inclusions in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 128, pp. 541–555, 1996.
- N. S. Papageorgiou, “On the “bang-bang” principle for nonlinear evolution inclusions,” Aequationes Mathematicae, vol. 45, no. 2-3, pp. 267–280, 1993.
- A. Tolstonogov, Differential Inclusions in a Banach Space, Kluwer Academic, Dordrecht, The Netherlands, 2000.
- A. A. Tolstonogov, “Extreme continuous selectors of multivalued maps and their applications,” Journal of Differential Equations, vol. 122, no. 2, pp. 161–180, 1995.
- A. A. Tolstonogov, “Extremal selectors of multivalued mappings and the, “bangbang” principle for evolution inclusions,” Doklady Akademii Nauk SSSR, vol. 317, no. 3, pp. 589–593, 1991 (Russian), translation in Soviet Mathematics Doklady, vol. 43, no. 2, 481–485, 1991.
- J.-P. Aubin and A. Cellina, Differential Inclusions, Springer, Berlin, Germany, 1984.
- J.-P. Aubin and H. Frankowska, Set-Valued Analysis, Birkhäuser, Boston, Mass, USA, 1990.
- S. Hu and N. S. Papageorgiou, Handbook of Multivalued Analysis, Volume I: Theory, Kluwer Academic Publishers, London, UK, 1997.
- M. Kisielewicz, Differential Inclusions and Optimal Control, Kluwer Academic, Dordrecht, The Netherlands, 1991.
- Q. J. Zhu, “On the solution set of differential inclusions in Banach space,” Journal of Differential Equations, vol. 93, no. 2, pp. 213–237, 1991.
- A. Bressan and G. Colombo, “Extensions and selections of maps with decomposable values,” Studia Mathematica, vol. 90, no. 1, pp. 70–85, 1988.
- M. Frigon and A. Granas, “Théorèmes d'existence pour des inclusions différentielles sans convexité,” Comptes Rendus de l'Académie des Sciences. Série I, vol. 310, no. 12, pp. 819–822, 1990.
- N. Dunford and J. T. Schwartz, Linear Operators. I. General Theory, With the Assistance of W. G. Bade and R. G. Bartle, Pure and Applied Mathematics, Interscience Publishers, New York, NY, USA, 1958.
- R. D. Bourgin, Geometric Aspects of Convex Sets with the Radon-Nikody'm Property, vol. 993 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1983.
- M. Florenzano and C. Le Van, Finite Dimensional Convexity and Optimization, vol. 13 of Studies in Economic Theory, Springer, Berlin, Germany, 2001, In Cooperation with Pascal Gourdel.
- S. Abbas, M. Benchohra, and G. M. N'Guérékata, Topics in Fractional Differential Equations, vol. 27 of Developments in Mathematics, Springer, New York, NY, USA, 2012.
- M. Caputo, Elasticita e Dissipazione, Zanichelli, Bologna, Italy, 1969.
- M. Caputo, “Linear models of dissipation whose Q is almost frequency independent, part II,” Geophysical Journal of the Royal Astronomical Society, vol. 13, pp. 529–529, 1967.
- M. Caputo and F. Mainardi, “Linear models of dissipation in anelastic solids,” La Rivista del Nuovo Cimento, vol. 1, no. 2, pp. 161–198, 1971.
- M. Benamara, Point extremaux, multi-applications et fonctionnelles integrales [Thése de 3éme Cycle], Universite de Grenoble, Grenoble, France, 1975.
- F. S. de Blasi and G. Pianigiani, “Baire's category and the bang-bang property for evolution differential inclusions of contractive type,” Journal of Mathematical Analysis and Applications, vol. 367, no. 2, pp. 550–567, 2010.
- B. Ahmad and J. J. Nieto, “A study of impulsive fractional differential inclusions with anti-periodic boundary conditions,” Fractional Differential Calculus, vol. 2, no. 1, pp. 1–15, 2012.
- B. Ahmad and J. J. Nieto, “Existence results for higher order fractional differential inclusions with nonlocal boundary conditions,” Nonlinear Studies, vol. 17, no. 2, pp. 131–138, 2010.